# SDR A6WA201040025

- Difficulty date: December 7, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: 601R3520571
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO ENTRANCE, CARGO STOW PLATE AFT HINGE IS CRACKED.  CRACK LENGTH IS .20" CARGO ENTRANCE, CARGO STOW PLATE AFT HINGE REPLACED IAW SRM 51-42-06.
